MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN EEA; GUIDE, SURGICAL, INSTRUMENT

COVIDIEN LP LLC NORTH HAVEN EEA; GUIDE, SURGICAL, INSTRUMENT
Model Number EEATAID25D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic gastroplasty revision, after successfully attaching the introducer to the stapling device and confirming the introducer 'clicked', the surgeon attempted to insert the stapling device with attached stapler insertor through the patient's incision.While maneuvering the device to dilate through the patient¿s tissue, the introducer portion completely broke off.The introducer never made it inside the patient, and all components of the device appeared to be recovered and saved for return/inspection.Another introducer was opened, with the same lot number, and attached to the same stapler to complete the procedure.There was no patient injury.

Brand Name
EEA
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7498484
Report Number1219930-2018-02517
Device Sequence Number11141295
Product Code FZX
UDI-Device Identifier10884521045712
UDI-Public10884521045712
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberEEATAID25D
Device Catalogue NumberEEATAID25D
Device Lot NumberK7J0002X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1